# SDR ASAA0580064

- Difficulty date: January 31, 2005
- Submitted: March 30, 2005
- Operation: Air carrier
- Aircraft: N948AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53021
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: 59364423
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING C-CHECK, LONGERON CUSP WEB CRACKED IN MID CARGO BAY.  STOP DRILLED CRACK.  INSTALLED REPAIR DOUBLER.  (M)
